English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49633/84879 (58%)
Visitors : 7695857      Online Users : 59
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27450

    Title: WKB analysis of the scattering of massive Dirac fields in Schwarzschild black-hole spacetimes
    Authors: 曹慶堂;Cho, Hing-tong;Lin, Y. C.
    Contributors: 淡江大學物理學系
    Date: 2005-03-07
    Issue Date: 2009-12-31 10:09:39 (UTC+8)
    Publisher: Institute of Physics (IOP)
    Abstract: We analysis the radial equations for massive Dirac fields in Schwarzschild black hole spacetimes. Different approximation formulae under the WKB scheme are developed for the transmission probability T of the radial wavefunction with E 2 ≫V m , E 2 ≈V m , and E 2 ≪V m , where E is the energy of the field and V m is the maximum value of the effective potential. Explicit results of T in these approximations are given for various values of E , the mass m , and the angular momentum parameter κ of the fields. We also discuss the dependence of T on these parameters.
    Relation: Classical and quantum gravity 22(5), pp.775-790
    DOI: 10.1088/0264-9381/22/5/001
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback